MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE TEST SYSTEM

ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE TEST SYSTEM
Model Number 08057982190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable lipase colorimetric assay results for 1 patient sample on a cobas c 503 analytical unit.The analyzer was being serviced by a field service engineer at the time when the initial result was produced which prompted the customer to repeat the sample.The initial result was 13.5 u/l.The sample was repeated on another c503 analyzer and the result was 42.0 u/l.The repeat result was deemed correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration was last performed on 21-sep-2025.It was determined that the customer was running patient samples on the analyzer while active service and troubleshooting was taking place.The root cause of the event was found to be consistent with user error.No product problem was identified.

Brand Name
LIPASE COLORIMETRIC ASSAY
Common Device Name
LIPASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23606855
Report Number1823260-2025-04753
Device Sequence Number13241133
Product Code CHI
UDI-Device Identifier07613336121399
UDI-Public07613336121399
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08057982190
Device Catalogue Number08057982190
Device Lot Number899254
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown